首页 | 官方网站   微博 | 高级检索  
     

An ideal topology type convergent theorem on scale effect algebras
作者单位:WU JunDe(Department of Mathematics, Zhejiang University, Hangzhou 310027, China) ;ZHOU XuanChang (City College, Zhejiang University, Hangzhou 310015, China) ;Minhyung CHO(Department of Applied Mathematics, Kumoh National Institute of Technology, Kyungbuk 730-701, Korea) ;
基金项目:国家自然科学基金;国家高技术研究发展计划(863计划)
摘    要:The famous Antosik-Mikusinski convergent theorem on the Abel topological groups has very extensive applications in measure theory, summation theory and other analysis fields. In this paper, we establish the theorem on a class of effect algebras equipped with the ideal topology. This paper shows also that the ideal topology of effect algebras is a useful topology in studying the quantum logic the- ory.


An ideal topology type convergent theorem on scale effect algebras
Wu JunDe,Zhou XuanChang,Minhyung Cho. An ideal topology type convergent theorem on scale effect algebras[J]. Science in China(Information Sciences), 2007, 50(1): 41-45. DOI: 10.1007/s11432-007-2009-y
Authors:Wu JunDe  Zhou XuanChang  Minhyung Cho
Affiliation:1. Department of Mathematics, Zhejiang University, Hangzhou 310027, China
2. City College, Zhejiang University, Hangzhou 310015, China
3. Department of Applied Mathematics, Kumoh National Institute of Technology, Kyungbuk 730-701, Korea
Abstract:The famous Antosik-Mikusinski convergent theorem on the Abel topological groups has very extensive applications in measure theory, summation theory and other analysis fields. In this paper, we establish the theorem on a class of effect algebras equipped with the ideal topology. This paper shows also that the ideal topology of effect algebras is a useful topology in studying the quantum logic the- ory.
Keywords:scale effect algebras  ideals topologies  convergent theorem
本文献已被 万方数据 SpringerLink 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司    京ICP备09084417号-23

京公网安备 11010802026262号